# SDR AALA202305125810

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 5,363 hours, 1,417 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO THE SCHEDULED DESTINATION OF DFW. CABIN CREW REPORTS CHEMICAL / ELECTRICAL ODOR # 2 FLIGHT ATTENDANT JUMPSEAT CENTER AISLE AFT GALLEY. ODOR WAS GETTING FAINT IN CRUISE BUT WAS REPORTED STRONG JUST BEFORE TOP OF DECENT. ODOR BEGAN DURING BOARDING AND CONTINUED DURING TAKEOFF AND CLIMB. REPORTED TO FLIGHTDECK IN CRUISE FLIGHT. THE AIRCRAFT LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE / ODOR/ FUME TROUBLESHOOTING TASK CARD 26L00021001 AND WAS UNABLE TO DUPLICATE THE ODOR.
